My 12 year old brother has experienced 3 episodes of syncope, 2 of them happened 3 years ago and the last happened today. He was doing fine all through this time interval. the symptoms he had in these 3 episodes in addition to fainting are dizziness, nausea and 'chest pain' (according to him... i cudn't make sure if he had a real pain or just tightness) and this concerns me the most.
What cud be the cause? HOCM? Long QT syndrome? cud it be just vasovagal attack?
I know a woman with a young son who occasionally passes out. They said his was a drop in BP. Not sure what caused it but he's healthy otherwise. He has no heart problems. Has your brother seen a doctor for this? That's the first step.
Your brother should certainly be evaluated by a pediatric cardiologist. He could have an arrhythmia problem or even HCM which is more common than HOCM which is the obstructive type of HCM. It could also be a vaso response that children and teens sometimes go through which is totally harmless. Have him evaluated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.